# SDR SWAA2022022834562

- Difficulty date: December 20, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ATTACHING RIGHT WING O/B FIXED TRAILING EDGE PANEL TO DEFLECTION RIB CRACKED APPROX. ORSS 269 / REMOVED AND REPLACED BRACKET ATTACHING RIGHT WING OB FIXED TE PANEL TO DEFLECTION CONTROL RIB AT APPROX ORSS 269 PER SRM 51-40-02-0G-0 AND DRAWING 115A6200 REV B.
